MathSciNet Relay Station
MathSciNet bibliographic data
MR222832 (36 #5882) 54.20
Franklin, S. P. Spaces in which sequences suffice. II. Fund. Math. 61 1967 51–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement